Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Nose cauterized, never healed right, scabbing present. Sprayed Ayr spray, gel. Normal to have blood spot?

Hi I had my nose cauterized 3 times and it has always been an issue. Its annoying and never seemed to heal right. I don t know what to do I think it was 8 mo. since the last time I had it done. My nose is always like scabbing over the spot. I spray with Ayr spray, ayr gel and flush once a day too . It never bleed again after the procedure but it just does not feel normal any suggestions.. Today I saw a blood spot on the area. Is this ok?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M. for consultation.
I have gone through your query regarding nose bleeding and nasal cauterization three times in past and remain about 8 months free of bleeding nose but suddenly today you notice a blood spot and you land in mist of worry.
Here first of all I would like to say that in the nose over nasal septum there is a area called as LITTLE'S AREA which is supposed as highly vulnerable area for nasal bleeding because of rich vascularity. There are various factors responsible for nose bleeding like-
(1) Hypertension.
(2) Thrombocytopenia - Means decrease in platelets count.
(3) Bleeding disorder.
(4) Infections of nasal cavity.
(5) Bleeding polyps
(6) Growth in nasal cavity.
(7) Deficiency of vitamins like vit - C and b12.
Cauterization is a procedure to cease the leaking of blood from vessel but the primary disease should be treated properly (eg if anybody is hypertensive in that case cause of bleeding will be hypertension thus along with cauterization hypertension should also be treated otherwise bleeding will re occur). Keeping these possibility you should consult an ENT doctor to find out the cause of bleeding and that should be properly treated to avoid recurrence of bleeding.

With Regards.

Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor